# SDR UPS08M51378

- Difficulty date: December 10, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11
- Aircraft serial: 48473
- Aircraft time: 53,125 hours, 7,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A766731
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO/AT STATION 6-74, X+44 AND X-36 TEE SUPPORT FOUND CRACKED.  CRACK TEE SUPPORT REMOVED AS PER SRM 51-31-01 V II R 35.  NEW TEE P/N: AD FAB PER DWG ADA7667.  NEW TEE FASTENERS HOLE TRANSFERED PER DWG ADA7667 AND SRM51-31-01 VII R35.  NEW TEE REPROTECTED PER SRM 51-21-01 VII R35.  NEW TEE PAINTED PER SRM 51-21-01 VII R35.  NEW TEE SUPPORT INSTALLED PER SRM 51-31-01 VII R35.
